Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 50, NWS Memphis, TN

March 12, 2016Fayette County, Shelby County, Tennessee

NWS Memphis, TN issued this river flood warning at Mar 12, 2016, 11:07 PM CST for Fayette County, Shelby County, Tennessee. It took effect at Mar 12, 2016, 11:34 PM CST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2016, 11:07 PM CST (05:07 UTC)
In effect from
Mar 12, 2016, 11:34 PM CST
Expired
Mar 13, 2016, 6:41 PM CDT
In force
18 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Fayette County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 7 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Loosahatchie River at Arlington (ARLT1). The gauge peaked at 21.12 ft at Mar 11, 2016, 11:00 PM CST.

actionminormoderate510152003/1303/14
Action stage
19 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07030240, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

995 
WGUS44 KMEG 130507
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 PM CST SAT MAR 12 2016

The National Weather Service has issued a Flood Warning for the 
Loosahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Sunday morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC047-157-132341-
/O.NEW.KMEG.FL.W.0050.160313T0534Z-160313T2341Z/
/ARLT1.1.ER.160313T0534Z.160313T1100Z.160313T1741Z.NO/
1107 PM CST SAT MAR 12 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Saturday March 12 until Sunday March 13.
* At 10 PM Saturday the stage was...17.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.5 feet Sunday March 13.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by early Sunday March 13 and 
  continue to rise to near 21.5 feet by the afternoon of Sunday 
  March 13. The river will fall below flood stage by late Sunday March 13.
At 21.0 feet, Brief road is flooding. .  

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
      3524 8989 3522 9004             

$$
2 follow-up statements
912 
WGUS84 KMEG 130743
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 AM CST SUN MAR 13 2016

The Flood Warning continues for the Loosahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later this morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC047-157-140555-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-160314T0555Z/
/ARLT1.1.ER.160313T1000Z.160313T1700Z.160313T2355Z.NO/
143 AM CST SUN MAR 13 2016

The Flood Warning continues for
  the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Sunday March 13 until Sunday March 13.
* At 01 AM Sunday the stage was 18.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.5 feet Sunday March 13.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by later today and continue 
  to rise to near 20.5 feet.The river will fall 
  below flood stage by tonight.
* At 21.0 feet...Brief road is flooding. 

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
      3524 8989 3522 9004             

$$
654 
WGUS84 KMEG 131451
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
951 AM CDT SUN MAR 13 2016

The Flood Warning has been cancelled for the Wolf River 
at Rossville and Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
Even though the warnings have been cancelled there is still
extensive high water and conditions will be hazardous for 
several more days.
A followup Flood Statement will be issued later today
or sooner if conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC047-157-131521-
/O.CAN.KMEG.FL.W.0049.000000T0000Z-160314T0500Z/
/ROST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT SUN MAR 13 2016

Forecast information for
  Wolf River near Wolf River Near Rossville 1N
* At 9 AM Sunday the stage was 12.0 feet and is cresting.
* No flooding is currently forecast.
* Flood stage is 13.0 feet.
* Forecast...The river should remain under the flood stage 
  of 13 feet even with the expected rain tonight.
* At 12.6 feet...Fayette County Highway 194 begins to flood.

&&

LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
      3502 8965                       

$$

TNC047-157-131521-
/O.CAN.KMEG.FL.W.0050.000000T0000Z-160314T0555Z/
/ARLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT SUN MAR 13 2016

Forecast information for
  Loosahatchie River at Loosahatchie River Near Arlington 2NE
* At 08 AM Sunday the stage was 18.8 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 19.0 feet Monday morning March 14.
* Flood stage is 20.0 feet.
* Forecast...The river will rise to near 19.0 feet Monday 
  March 14. Even with the expected rain tonight it should stay
  below  the flood stage of 20 feet.
* At 19.0 feet...Stewart Road South begins to flood. Low lying 
  farmland begins to flood.

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
      3524 8989 3522 9004             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 12, 10:03 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 12, 10:03 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 PM CST SAT MAR 12 2016

.UPDATE...
UPDATED TO FLASH FLOOD WATCH EXTENSION.

&&

.DISCUSSION...

SECOND UPPER LEVEL DISTURBANCE WILL TRACK THROUGH THE MIDSOUTH
STARTING TOMORROW AFTERNOON THROUGH EARLY MONDAY. THOUGH STORMS
WILL BE FASTER MOVING...CLUSTERS ARE ANTICIPATED THAT MAY CAUSE
ADDITIONAL PERIODS OF HEAVY RAIN AND FLASH FLOODING ON ALREADY SO
HEAVILY SATURATED SOILS AND SWOLLEN RIVERS. THEREFORE THE WATCH
HAS BEEN EXTEND THROUGH 6 AM MONDAY MORNING.

JAB

&&

.PREV DISCUSSION... /ISSUED 818 PM CST SAT MAR 12 2016/

UPDATE...

UPDATE TO INCLUDE FLOODING THREAT AND INCREASED QPF.

DISCUSSION...

THE ANOMALOUS UPPER LEVEL LOW THAT HAS BEEN PLAGUING THE REGION
WITH HEAVY RAIN OVER THE PAST SEVERAL DAYS HAS WEAKENED TO AN OPEN
NEGATIVELY TILTED WAVE AS ITS LIFTING NORTHWARD ACROSS THE MID
SOUTH TONIGHT. ABUNDANT TROPICAL MOISTURE CONTINUES TO ADVECT
ACROSS THE REGION IN ADVANCE OF THIS WAVE WITH PW/S AROUND 1.5
INCHES. STRONG LIFT ASSOCIATED WITH THE WAVE IS ACTING ON THIS
TROPICAL MOISTURE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE AREA THIS EVENING. THE HEAVIEST RAINFALL WILL CONTINUE
ACROSS THE WESTERN TWO THIRDS OF THE REGION THROUGH THE EVENING
HOURS. TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES WILL BE
COMMON WITH ISOLATED HIGHER AMOUNTS. THIS HEAVY RAINFALL WILL ONLY
SERVE TO AGGRAVATE ALREADY FLOODED AREAS. NUMEROUS FLASH FLOOD
WARNINGS HAVE BEEN ISSUED TO ACCOUNT FOR THIS DANGEROUS FLOOD
SITUATION. IN ADDITION...MANY LOCAL RIVERS ARE IN FLOOD AND WILL
POSE A THREAT TO ANYONE IN THE IMMEDIATE AREAS. PLEASE CONTINUE TO
HEAD THE WARNINGS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS
REGARDING ANY NECESSARY EVACUATIONS ORDERED.

THE UPDATED FORECAST AND ZONES HAVE BEEN SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 337 PM CST SAT MAR 12 2016/

SEVERAL CONCERNS WITH THIS FORECAST PACKAGE:

1) POTENTIAL FOR FLASH FLOODING THIS EVENING SPECIFICALLY ACROSS
DESOTO/SHELBY COUNTIES WHERE A CONVERGENT AXIS OF HEAVY RAINFALL
MAY SET UP. 1-2 INCHES OF RAINFALL IS LIKELY WITH LOCALIZED 3 INCH
AMOUNTS POSSIBLE.

2) SEVERE WEATHER IS BECOMING MORE LIKELY ON SUNDAY WITH
HAIL...DAMAGING WINDS AND TORNADOES ALL POSSIBLE...MAINLY ACROSS
PORTIONS OF EAST ARKANSAS/NORTHWEST MISSISSIPPI/SOUTHWEST
TENNESSEE.

CURRENTLY...A SURFACE WIND SHIFT/TROUGH AXIS WAS ALIGNED SOUTHWEST
TO NORTHEAST NEAR THE MISSISSIPPI RIVER WITH TEMPERATURES IN THE
UPPER 60S/LOW 70S ALONG/AHEAD OF IT...UPPER 50S/LOW 60S BEHIND IT.
A STRONG UPPER LEVEL LOW WAS IN THE PROCESS OF EJECTING INTO THE
MID-SOUTH AS OF THIS AFTERNOON.

THROUGH THE REST OF THE AFTERNOON...THE FLASH FLOODING RISK WILL
INCREASE FAIRLY SUBSTANTIALLY AS THIS TROUGH AXIS IS UNFORTUNATELY
FOCUSING TRAINING SHOWERS/T'STORMS ALONG IT ACROSS AREAS THAT DO
NOT NEED ADDITIONAL RAINFALL. ELEVATED INSTABILITY IS PRESENT
ACROSS THE REGION WHICH IS ALLOWING A FEW LIGHTNING STRIKES TO
DEVELOP AS WELL. WHILE THE THUNDERSTORMS ARE SHALLOW...THEY HAVE
DEEP WARM CLOUD DEPTHS AND WILL BE VERY EFFICIENT RAINFALL
PRODUCERS. THE BREADTH OF THE HEAVY RAINFALL FOOTPRINT WILL
CERTAINLY NOT BE AS GREAT THIS TIME AROUND...BUT ITS PLACEMENT MAY
END UP BEING PROBLEMATIC...ESPECIALLY FOR THE WOLF RIVER BASIN. IT
APPEARS THAT 1-2 INCHES OF RAINFALL IS LIKELY ACROSS PORTIONS OF
DESOTO/SHELBY COUNTIES...WITH LOCALLY HIGHER AMOUNTS. A WATCHFUL
EYE WILL BE KEPT ON HOW THIS EVENT UNFOLDS OVER THE NEXT FEW
HOURS. SHOWERS AND THUNDERSTORMS EXTEND SOUTH THROUGH THE
DELTA...WITH THE MAIN WAVE OF RAINFALL OCCURRING BETWEEN 6 AND 10
PM AS THE MAIN UPPER LEVEL SYSTEM MOVES THROUGH.

BY SUNDAY MORNING...MUCH OF THE RAINFALL WILL HAVE MOVED
NORTH...WITH FULL ATTENTION TURNING TOWARD THE EXPECTED SEVERE
WEATHER EVENT LATE SUNDAY EVENING. A STRONG...COMPACT UPPER LEVEL
SYSTEM WILL RAPIDLY TRANSLATE THROUGH OK/AR DURING THE DAYTIME
HOURS ON SUNDAY. A RELATIVELY WEAK SURFACE LOW...AROUND 1000
MB...WILL MOVE INTO CENTRAL ARKANSAS BY 3-4 PM. GIVEN THE
ANTECEDENT WET SOILS...DEWPOINTS SHOULD HAVE NO PROBLEM RECOVERING
INTO THE LOW...POSSIBLY MID 60S...ACROSS THE WARM SECTOR. LAPSE
RATES WILL ALSO STEEPEN SIGNIFICANTLY WITH A WEAK CAP OBSERVED IN
FORECAST SOUNDINGS ACROSS THE WARM SECTOR. THIS WILL LIKELY LEAVE
AN UNDISTURBED AMBIENT ENVIRONMENT AHEAD OF THE SURFACE LOW. THE
STORM ENVIRONMENT ACROSS THE WARM SECTOR WILL BECOME VERY FAVORABLE
FOR SUPERCELLS...BUT IT WILL ALSO BE FAIRLY SMALL IN BOTH TIME AND
SPACE. A FAVORABLY ORIENTED WESTERLY JET MAX AT 500 MB...ON THE
ORDER OF 60-70 KTS...WILL OVERSPREAD THE WARM SECTOR DURING THE
AFTERNOON. A LOW LEVEL JET SHOULD INTENSIFY MODESTLY DURING THE 3
TO 6 PM TIMEFRAME WHICH WILL CONCURRENTLY INCREASE 0-1 SRH VALUES
INTO THE 150-250 M2/S2 RANGE. THERMODYNAMICS ARE NOT OVERLY
IMPRESSIVE...BUT THEY WILL BE SUFFICIENT WITH >1000 J/KG OF SBCAPE
LIKELY. SHEAR VECTORS PERPENDICULAR TO THE PSEUDO- DRYLINE/FRONT
FAVOR SUPERCELLS WITH WIND PROFILES DEMONSTRATING IMPRESSIVE
VEERING WITH HEIGHT. IT APPEARS ALL HAZARDS WILL BE
POSSIBLE...INCLUDING A FEW TORNADIC SUPERCELLS. IT IS UNCLEAR HOW
FAR EAST THE MORE SIGNIFICANT SEVERE THREAT WILL DEVELOP...BUT
THIS CAN BE REFINED WITH TIME. AN ASPECT OF THIS EVENT THAT IS
PARTICULARLY CONCERNING IS THE FACT THAT SOILS ARE SATURATED.
WINDS OF EVEN 40-50 MPH WILL BE CAPABLE OF KNOCKING DOWN
TREES...WITH SEVERE WINDS LIKELY CAUSING SIGNIFICANT TREE-FALL.
THIS IS SOMETHING TO KEEP IN MIND AS THE EVENT APPROACHES. THE
GREATEST THREAT FOR SEVERE WEATHER WILL OCCUR BETWEEN 5 TO 10 PM
SUNDAY EVENING.

BY MONDAY MORNING...THE MID-SOUTH WILL BE OVER THE HUMP AND THE
ACTIVE PERIOD OF WEATHER FINALLY COMES TO AN END. SEVERAL DAYS OF
VERY WARM WEATHER IS LIKELY WITH HIGHS NEAR 80 MONDAY AND TUESDAY.

BY MIDWEEK...A LONGWAVE TROUGH CARVES ITSELF OUT ACROSS THE
CENTRAL AND EASTERN CONUS WHICH WILL TURN THE WEATHER COOLER FOR
MUCH OF THE COUNTRY. HIGHS NEAR TO BELOW AVERAGE ARE EXPECTED
THROUGH THE MID AND LONG-TERM WITH SEVERAL CHANCES OF LIGHT
PRECIPITATION POSSIBLE.

TVT

&&

.AVIATION...

00Z TAF SET

MVFR CIGS EARLY IN THE PERIOD SHOULD LOWER THROUGH THE EVENING AND
EVENTUALLY DROP TO LIFR/IFR LATER TONIGHT. RAIN AND THUNDERSTORMS
EXPECTED AT ALL SITES THIS EVENING...WITH SHARP REDUCTIONS IN
CIGS/VSBYS POSSIBLE IN HEAVY RAINFALL. RAIN SHOULD DIMINISH AFTER
MIDNIGHT AS THE CIGS AND VSBYS LOWER AREAWIDE. LIGHT SOUTH TO
SOUTHEAST WINDS EXPECTED.

CIGS AND VSBYS SLOWLY IMPROVE TO MVFR LEVELS BY MID TO LATE SUNDAY
MORNING WITH MAINLY DRY CONDITIONS. SCATTERED TO NUMEROUS
THUNDERSTORMS EXPECTED AT OR JUST BEYOND THE END OF THE FORECAST
PERIOD. EXPECT REDUCED CIGS AND VSBYS AGAIN WITH CONVECTION. WINDS
WILL INCREASE FROM THE SOUTH AROUND 10 KTS BY AFTERNOON AT ALL
LOCATIONS.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BENTON MS-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-CROCKETT-
     DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 12, 9:32 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
932 PM CST SAT MAR 12 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-140545-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
932 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE MID SOUTH
TONIGHT. ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING OVER
ALREADY SATURATED SOILS. IN ADDITION....AREA RIVERS ARE EXPECTED
TO REMAIN ELEVATED OR IN FLOOD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE SUNDAY NIGHT.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE ACROSS A LARGE PORTION OF
THE MIDSOUTH.

STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE
SUNDAY AFTERNOON INTO SUNDAY EVENING ACROSS PORTIONS OF SOUTHWEST
TENNESSEE...EAST ARKANSAS ALONG AND SOUTH OF I-40 AND NORTHWEST
MISSISSIPPI. LARGE HAIL AND DAMAGING WINDS WILL BE THE PREDOMINANT
THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON INTO SUNDAY
NIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.

JAB

In the hours before

Local storm report, Mar 12, 8:43 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      KENTON                  36.20N 89.01W
03/12/2016                   GIBSON             TN   EMERGENCY MNGR

            6-8 HOMES EVACUATED ON HALL STREET DUE TO LEVEE BREECH.

&&

ZEI
Local storm report, Mar 12, 9:49 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
949 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     FLASH FLOOD      4 SW GLEASON            36.17N 88.66W
03/12/2016                   WEAKLEY            TN   TRAINED SPOTTER

            INTERSECTION OF COTTON CREEK ROAD AND CLAY PIT ROAD UNDER
            WATER.

0849 PM     FLASH FLOOD      MARTIN                  36.34N 88.86W
03/12/2016                   WEAKLEY            TN   BROADCAST MEDIA

            WATER OVER HYNDSVER RD

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 7:45 PM CSTFlash Flood WarningMEGTipton4 hr
Mar 12, 9:27 PM CSTRiver Flood WarningMEGFayette, Shelby26 hr
Mar 12, 11:04 PM CSTAreal Flood WarningMEGFayette, Shelby10 hr
Mar 12, 11:17 PM CSTAreal Flood WarningMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lake and 4 more10 hr

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.